# SDR QXEA200800026

- Difficulty date: January 9, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 15,934 hours, 15,929 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 483003
- Part serial: FAH0229
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 4,076 hours, 3,812 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RNO - FLIGHT 2256 (RNO-SEA), CLIMBING FROM RENO (40 NM) THE LEFT MAIN GEAR DOOR CYCLED.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  FERRIED THE AIRCRAFT TO PDX FOR REPAIRS.  IN PDX, REPLACED THE LANDING GEAR SELECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
